# SDR DXTA2009040603582

- Difficulty date: April 4, 2009
- Submitted: April 6, 2009
- Operation: Air carrier
- Aircraft: N890QS
- Make and model: Raythn HAWKER900XP
- Aircraft serial: HA0010
- Aircraft time: 897 hours, 617 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT 2 MAIN TIRES BLOWN.  NO OTHER VISABLE DAMAGE.  JACKED LT MAIN GEAR. VISUALLY INSPECTED AREA FOR DAMAGE NONE NOTED.  CLEANED RUBBER DEBRIS FROM BOTTOM SIDE OF LT FLAP AND LT GEAR DOOR.  REMOVED MAIN WHEELS WITH TIRES.  INSTALLED 2EA O/H WHEEL ASSY'S WITH NEW TIRES.  REMOVAL INSTALLATION ACCOMPLISHED IAW MM 32-40-12.  ACCOMPLISHED UNIT FUNCTIONAL CHECKS, NO DEFECTS WERE NOTED IAW MM 32-40-101.
